Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 27, 125 pounds... I started taking Yaz one month ago. I had to beg my doctor to give it to me. My periods were so heavy and I was carrying 10 pounds of water weight at all times. My fingers and face was swollen with water. My periods would last sometimes the entire month and were super heavy. I tried several different pills and nothing stopped it. Immediately when starting Yaz I stopped bleeding. I peed for like 4 days straight and lost all the water weight. I also get migraines with my period, and Yaz hasnt seemed to help them at all. The first 3 weeks I had horrid migraine.

The most noticable change though is that I am extremely emotional. I got angry for the first time in maybe 2 years? I never feel anger. I'm a buddhist very calm loving and patient... Since taking Yaz I feel like a crazy person. I have almost destroyed my wonderful amazing relationship by being overly emotional. Ive been anxious (never had anxiety before) and depressed and super emotional and inpatient about everything.

I still haven't decided what to do. It's only been one month and physically I feel better as far as not bleeding for months at a time and not holding water. I also feel like I have a normal amount of energy and the headaches that initially were there have subsided. I am horrified if I keep taking this pill though that i will lose my emotional calm and optimism. It's definitely not worth it especially what its been doing to my relationship and my spiritual practice.

Is there anyone that can offer any light to my situation? I love the way I feel physically, but emotionally I cannot do this much longer. Will it stop? Any thoughts would be great, thank you.

Loading...

Not sure what to tell you about the long period, but there is a whole forum battling anxiety/depression from being on the pill and after the pill. Get off now before your stuck with months of these emotions not knowing if there is going to be an end to all these emotions. It's been four months and i'm still not my old self. I'm 27 too
Reply

Loading...

I too am ok with the physical side effects but the emotional ones are awful. I looked and looked for somewhere on the web that would tell me that my sudden emotional craziness is normal. I have been taking Yaz for 2 weeks. Will continue for the whole month but I don't know how much more I can take it! I am a very laid back person and am not used to feeling this crazy. I am impatient and snappy as well as very emotional.

Help! Does every woman get this side effect?
Reply

Loading...

I am 21 and have been on yaz for about 37 days and I HATE it. I am a very fun and loving person but since being on this medicine, I have been so crazy. I too am destroying one of the best relationships I have ever been in and I am afraid that if I do not get off of this I will lose him. I need help. I need to get off of this medicine but I am scared to get off because of what it stands for. I am a college student and I do not want to get pregnant but I want out of these pills. What to do?
Reply

Loading...

I've been on YAZ for 4 months and was just told I have to stop today. I'd been getting my period every 2 weeks with heavy bleeding, and I'm severely anemic. It's been making me crazy on every level, so I know how you feel. YOU NEED TO GET OFF THE PILL. Use any kind of alternative protection, but don't use birth control pills for a while. You need to cleanse your body for at least a couple of months. Go to a natural healthfood store and see if you can find something called Flaxeed oil, or Primrose oil, both known to help with PMS and PMDD. You need to get your body back to its natural balance before you attempt another pill. But YAZ will make you crazy, so take control and stop it now. Trust me, this is the 5th pill that I've tried. Your body needs a break.
Reply

Loading...

I am stopping Yaz today..I have been emotional and irritable since I have started taking it and that was only 2 weeks ago!! I just want to know if anyone experience weight gain after stopping? I feel like I've put on a few pounds and I need to drop them before spring break in two weeks!
Reply

Loading...

I have been off of yaz for 4 months now. I had a terrible experience and am still having side effects. To make things worse my gyno did not even consider anything i told her was a side effect. Can anyone say how long it took for them to get back to normal? It totally depleted my sex drive, and now that I cannot get aroused at all sex is nothing but painful for me. I HATE YAZ!!!
Reply

Loading...

i was on yaz for a few years, and i will say, it took a few months for the 'craziness' to go away, but IT DID GO AWAY. at least for me. with that said, ive now been off of it for a year and a half and now that im back on it, ive gained 10 pounds. and i eat super healthy and workout every day. i have changed nothing about my eating or exercising habits. will this weight go away??? id rather have pain than gain this much weight.
Reply

Loading...

I have been on Yaz for about 3 years after getting off Seasonique (which was dreadful. You only get 4 periods a year, but when you get them, they are hellish). I've definitely noticed the anxiety and depression, especially the week before my period. I'm about to switch pills so we'll see how that works. My doctor told me that for about 1/3 of women, Yaz really helps with PMS and stabilizing their moods, for another 1/3, it has no effect on moods, and for the last 1/3, it actually makes them worse. No one really knows where they will fall until they try it and give it a chance to work. But after 3 years, I'm convinced I fall into the last third. On the bright side, Yaz totally cleared up my acne. So I guess there's some pros :-)
Reply

Loading...

I've been taking YAZ for almost a month and I really feel it's made me an emotional wreck. I'm going to see my doctor to find something else. I'm so glad that I have heard others here say the same thing. It's not worth it at all.
Reply

Loading...

Yaz is being sued, everyone that has posted here needs to know what the true effects are. I can tell you I'm 29yrs old and have been on this pill for a little over a year. It get worse as time goes on. Your massive heads come back worse than ever. Chest pains set in, Feeling pregnant,when you aren't. Get off the pill now before any of this happens to you. Oh yeah another side effect of Yaz is DEATH. It happens without warning.
Reply

Loading...

What do you mean by death being a side effect of Yaz? Can you eplain this a littl emore? I hadn't heard this and would like to learn more. THanks!
Reply

Loading...

I am 20 years old and have been on yaz since July 2009. I went on it because i use to get my period for up to 14 days a month and terrible cramps for about 9 of those days and some months it would skip. At first i had a few bad days here and there, no weight gain just emotional wreckage. Now for some reason I am crazy all the time. I keep fighting with my boyfriend because he says I am so mean to him which i truely am and i cant help it. I dont know what to do I do not want to lose him. I enjoy the 4 day amazing periods now but i do not think this is worth it. I dont know of what else I could go on and if they will make me the same crazy person. This medicine is killing me emotionally, I either feel angry all the time or so depressed and feel very needy. I use to be a fun laid-back person i miss that girl. Any advice?
Reply

Loading...

Ive been on yaz since october 2008. I've never felt better. I do suffer from PMDD and MDD as well. I've been completely stable for the first time since I started the pill when I was 15, I'm 26 now. I do have concerns but never expierenced anything horrendous, panic attacks anxiety attacks, migraines I already have associated with my period. I've lost significant weight. I do not believe it is a "wonder drug" but something has finally helped me after suffering for years.
Reply

Loading...

Brilliant im glad i read this discussion because 3 years ago i took the pill i believed it made me feel upset and moody all the time, so i got off it quick smart....then a couple of years later i got the implanon i had that in for about 8 months-this made me an absolute psycopath i would literally hunt for things to argue with my boyfriend about and look into things way too much. now with my new partner he insisted i went on the pill so i have been on yaz for 3 weeks-i warned him i dont like pumping any additional hormones through my body-first week on the pill without even realising i started on him he soon spoke to me and laid it all out on the table since then i have been controlling myself pretty good and do my best not to let little things bother me and im hoping i can keep it this way!

The only thing i am experiencing is horrible nausea, in the afternoons i will randomly feel sick and usually vommitt anyone else exoerience this symptom?
Reply

Loading...